I have been having palpitations for the past month, a holter monitor confirmed that they are pvcs. My doctor seems to think that anxiety is causing them. I have always had anxiety that bothered me every now and then, but it seems that now I have this unusual anxious/nervous feeling daily. It seemed that the anxiety got worse after I started having the palpitations. Do you think that the palpitations is causing my anxiety to be worse than it is? I am also fixing to start taking Buspar to hopefully get my anxiety symptoms under control. Can anyone tell me if this medication is any good or not. I was also worried about it affecting my birth control, or if it is addictive?
I really cant answer the reason for your PVCS but I am going through the same thing and you are not alone. I have been getting PVCS since I was 28 years old. I use to just have one every now and then and in the past few months I have had more then I ever had in years put together. I have had a few days where I have several PVCS a minute for hours on end and I feel like I am dying. I have found no relief and nothing that makes them go away. They come and go and I never know when they will be there. I was told that Anxiety was causing them but I feel that I am anxious because I get them. I pray a lot. Dont know anything about the meds just wanted to stop in and say that I can understand where you are coming from and I will pray for all of us:)
I have the same thing going on as you do. I kind of feel like the palpitations are what is causing me to me so anxious. I too have several of them a minute! Have you ever taken any kind of anxiety medication?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.